Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 7, 2021, 12:41 PM CDT for Washington County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2021, 12:41 PM CDT (17:41 UTC)
- Expired
- May 7, 2021, 1:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
County Washington County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115
WWUS84 KTSA 071741
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
1241 PM CDT Fri May 7 2021
OKZ055-056-061-071830-
Rogers OK-Nowata OK-Washington OK-
1241 PM CDT Fri May 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...CENTRAL
WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 130 PM CDT...
At 1240 PM CDT, a strong thunderstorm was located near Dewey, moving
southeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Copan...
Delaware... Talala...
Watova...
LAT...LON 3672 9548 3648 9576 3672 9600 3689 9600
3693 9597
TIME...MOT...LOC 1740Z 303DEG 35KT 3682 9597
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 7, 12:22 PM CDT, 19 minutes earlier.
Area forecast discussion, May 7, 12:22 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1222 PM CDT Fri May 7 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers and perhaps an isolated thunderstorm or two will remain possible through the afternoon primarily for the far northwest AR sites. Expect LLWS to develop overnight areawide, with southerly surface winds increasing Saturday morning and becoming gusty. && .PREV DISCUSSION... /Issued 1058 AM CDT Fri May 7 2021/ ..UPDATE... DISCUSSION... Lead band of showers continues across far northeast OK into northwest AR, with additional development noted across southeast OK over the past 1-2 hours. Could see a brief strong storm as this activity drops into northeast OK, but not expecting much more than some small hail. Best zone of isentropic lift will shift east through the day, with the scattered precipitation tapering off. Updated zones have been sent. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 83 64 72 / 20 10 40 20 FSM 57 82 67 76 / 10 10 30 70 MLC 62 81 67 75 / 10 10 20 50 BVO 59 83 61 69 / 10 10 50 10 FYV 55 78 62 72 / 20 20 50 60 BYV 55 77 64 72 / 30 30 50 60 MKO 60 80 64 72 / 20 10 30 40 MIO 57 80 62 70 / 20 30 60 30 F10 62 82 65 74 / 20 10 30 30 HHW 59 80 68 77 / 10 0 20 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....18
Hazardous weather outlook, May 7, 4:50 AM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 AM CDT Fri May 7 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 AM CDT Fri May 7 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Northeast Oklahoma; Far Northwest Arkansas. ONSET...Mid morning. DISCUSSION... Isolated thunderstorms will be possible beginning mid-morning thru the afternoon from west to east across northeast Oklahoma and far northwest Arkansas. Severe weather is not expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...Severe Thunderstorm Potential...High Wind Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...Heavy Rain Potential. WEDNESDAY and THURSDAY...No Hazards. EXTENDED DISCUSSION... There is a chance of strong to severe storms Saturday night into Sunday morning, with the best chances near the Kansas and Missouri borders. Damaging winds would be the main threat with any storm complex moving east near the border region. As a cold front sweeps south across the region during the day Sunday, there is potential for strong to severe storm development mainly from northwest Arkansas down into southeast Oklahoma. Large hail and damaging winds would be main threats. Unsettled weather pattern continues Monday and Tuesday. Rain and storms could drop locally heavy rainfall and cause flooding across the south, if multiple rounds can track over the same areas. Severe weather potential will be limited by elevated nature of storms on the cool side of a stalled front. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, May 7, 12:41 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1241 PM CDT Fri May 7 2021
OKZ055-056-061-071830-
Rogers OK-Nowata OK-Washington OK-
1241 PM CDT Fri May 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...CENTRAL
WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 130 PM CDT...
At 1240 PM CDT, a strong thunderstorm was located near Dewey, moving
southeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Copan...
Delaware... Talala...
Watova...
LAT...LON 3672 9548 3648 9576 3672 9600 3689 9600
3693 9597
TIME...MOT...LOC 1740Z 303DEG 35KT 3682 9597The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:23 PM CDT | Special Weather Statement | TSA | Cherokee | 22 min |
| May 7, 4:42 PM CDT | Special Weather Statement | TSA | Cherokee | 18 min |
| May 7, 5:00 PM CDT | Special Weather Statement | TSA | Sequoyah | 15 min |
| May 7, 5:25 PM CDT | Special Weather Statement | TSA | Sebastian | 20 min |
| May 7, 5:43 PM CDT | Special Weather Statement | TSA | Sebastian | 17 min |
| May 7, 5:56 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| May 7, 6:00 PM CDT | Special Weather Statement | TSA | Benton | 30 min |
| May 7, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 13 min |
| May 7, 6:28 PM CDT | Special Weather Statement | TSA | Franklin | 17 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.